# SDR AT9900790

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT AT BS 229 AND LBL 14 CORRODED BEYOND LIMITS AND SUB-FLOOR SKIN CRACKED.  REMOVED AND REPLACED FLOOR SUPPORT AT BS 229.  FABRICATED AND INSTALLED REPAIR DOUBLER ON SUB-FLOOR IAW DC9 SRM 53-11-1, 53-01 FIG 2, 51-10-3, 51-30-2, AND 51-10-4.
